# SDR UHLA201505060726

- Difficulty date: May 6, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 29,064 hours, 16,841 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RACK 15 WORKING RIVETS ON FUEL PANEL 631AB.  R & R PLATE ON FUEL PANEL 631AB, IAW SRM 51-41-02, 51-23-04, 51-23-05, 51-23-06.  MAJOR REPAIR
